Two teens overdose on dangerous new synthetic drug

Two teens overdose on dangerous new synthetic drug

Credit: Lynn Hightower / Boise Police Department

File image of the synthetic drug 25i, which is a chemical closely related to the synthetic drug of 25c, also known as N-BOME

Print
Email
|

by KTVB

KTVB.COM

Posted on October 30, 2013 at 9:52 PM

Updated Thursday, Oct 31 at 4:19 PM

BOISE -- Police say two 16-year-olds overdosed on a dangerous, relatively-new synthetic drug over the weekend.

The drug is believed to be 25c, a chemical closely related to 25i, also known as N-BOME.

Both teens were hospitalized Saturday, one going to intensive care after reportedly suffering a seizure and breathing problems.

KTVB first told you about this drug earlier this month, when four others overdosed. Police believe 25c is being passed around locally in a liquid or pill form, even though it's usually powder.

Anyone who knows about the sale of 25c or 25i is urged to call crime stoppers at 343-COPS (2677).
 

Print
Email
|